# SDR CHQA20130123041

- Difficulty date: January 23, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N295SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145513
- Aircraft time: 28,069 hours, 24,606 cycles
- Engine: Rroyce AE3007A13
- Engine time: 14,611 hours, 14,161 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 14004098609
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A CRACK WAS FOUND IN THE SHEAR CLIP AT FRAME 66 BETWEEN STRINGERS 8L AND 9L.  THE DAMAGED SHEAR CLIP WAS REPLACED IN ACCORDANCE WITH SRM 53-31-04 AND 51-40-02.
